3 doctors weighed in:

I have spots on my chest and back and shoulders antibiotics didn't work what could it be ?

3 doctors weighed in

In brief: Allergy

Could be an allergic reaction to something.
Food, clothing, soap, or anything you may have come into contact with. You can try taking otc Claritin (loratadine) tabs to see if it improves. If it does then find out what is causing this allergy and try to avoid it in the future.

In brief: Allergy

Could be an allergic reaction to something.
Food, clothing, soap, or anything you may have come into contact with. You can try taking otc Claritin (loratadine) tabs to see if it improves. If it does then find out what is causing this allergy and try to avoid it in the future.
Dr. Charles Kattuah
Dr. Charles Kattuah
Thank
Dr. Vasu Brown
Wound care

In brief: Did you receive vacc

Could be seborrhic keratosis.
I have seen recently people who received flu vaccine having skin eruptions. The other reason could be atopic dermatitis - due to allergens - have this tested you can use otc Hydrocortisone cream if it is due to chemicals doing a liver detox will help elimiate toxins have this checked out.

In brief: Did you receive vacc

Could be seborrhic keratosis.
I have seen recently people who received flu vaccine having skin eruptions. The other reason could be atopic dermatitis - due to allergens - have this tested you can use otc Hydrocortisone cream if it is due to chemicals doing a liver detox will help elimiate toxins have this checked out.
Dr. Vasu Brown
Dr. Vasu Brown
Thank
1 comment
Dr. Larry Eastburn
Check with dermatology for possible tinea versicolor.
Get help from a real doctor now
Dr. Christopher Crosby
Board Certified, Dermatology
12 years in practice
93K people helped
Continue
108,000 doctors available
Read more answers from doctors